MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Moxy; Powered Laser Surgical Instrument

BOSTON SCIENTIFIC CORPORATION Moxy; Powered Laser Surgical Instrument
Model Number 0010-2400
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2026
Type of Reportable Event Malfunction

Brand Name
Moxy
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50797130
Report Number2124215-2026-49582
Device Sequence Number13390800
Product Code GEX
UDI-Device Identifier00878953005515
UDI-Public(01)00878953005515(17)271222(10)38237953
Combination Product (Y/N)N
Initial Reporter StateBC
Initial Reporter CountryCA
PMA/510(K) Number
K120870
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0010-2400
Device Catalogue Number0010-2400
Device Lot Number0038237953
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured12/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown